Ask an Eye Doctor and Get an Answer ASAP
Hi. I'm online and happy to answer your question today.
You are likely experiencing a PVD or posterior vitreous detachment, a common event that happens in many people. You have a thick gel material in the middle of your eyes called the vitreous. Over time as it liquefies, this gel material collapses on itself, forms little clumps that you can see as dots, lines or bugs. As these clumps form the vitreous pulls away from the wall of the eye. In the process it can stimulate the retina -- causing the flashes that you may see. It is recommended that you see your ophthalmologist to look at the retina to make sure there are no problems such as a retinal hole or tear. In most cases, there are no problems, but this exam is precautionary and allows for preventative treatment of any lesions that are found. If you notice a sudden increase in floaters, flashes of light (like a lightning storm), or a shadow/veil in the periphery of your vision, this can be worrisome for a retinal detachment. You would need to contact your ophthalmologist promptly in that case.
If, however, you are sure it is a worm the best person to see for this problem is a retina specialist. She will be able to dilated your eyes and,most likely , be able to actually see the worm swimming around inside your eye. If indeed this is the case it can be removed with surgery.
I would think it much more likely, however, that you are having a PVD.
Does this make sense to you?
And, now, the obligatory word from our sponsors: :o)
I hope that this information was helpful for you. Please, allow me get credit for my time and effort in assisting you and press the ACCEPT button for this assist. I will be glad to answer additional questions until you are satisfied. Thank you very much. Positive Feedback and/or Bonus is welcomed and appreciated.
the back of my eye has been investigated by opticians and the results has come positive healthy condition. The problem is a living worm on the eye (an ocular condition) which may need eyedrops.
could you prescribe Tropicamide that I may use? 0.5% strenght